I have been in good physical health my entire life (I'm 24) until the past four years I've increasingly fallen apart. To cut to the chase I will just list the symptoms, although I am unsure whether they're all related.
*Dizziness ( even while resting) Dr. Diagnosed me with Middle ear syndrome
*Head and Face numbness and tingling
*Poor eyesight, pain in eyes(pressure) and unfocused. A couple months ago I went cross eyed while driving due to sudden sensitivity to the sun. Seen Optometrist recently, no change in prescription.
*Underweight, can't gain (5'5, 108lbs) Dr. checked Thyroid-negative.
* Uncontrolled neck and hand ticks. My partner say my body "jumps" when I'm asleep.
* Calf cramps along with painful forward bend of either big toe or one next to it. (Frequent)
* My legs tremble when walking (inconsistent)
* Developed full blown migraines this past year> vomiting, seeing wavy lights, full blown!
*Sudden Throbbing/stabbing pains (usually in arms or legs) (Often)
*Osteoarthritis in Hips...I'm only 24!!! Found during catscan of my torso(I had gallstones last year>gallbladder removed)
* Itching of both legs w/o rash or dryness. Itched for six weeks straight then disappeared!
I live a pretty healthy lifestyle. I don't smoke, use drugs, less than 4 alcoholic beverages a year.Get 6-8 hours of sleep. Rarely eat fastfood. My doctor has done a bunch of Blood panels. Tested negative for diabetes, Lupus, HIV/AIDS. I've finally been referred to a Neurologist.
I don't understand how at such a young age I could be experiencing such problems. I try to just tough things out (I have very high pain tolerance and I hate to take any medicines unless I absolutely have to) but the fatigue, dizziness, and shakiness really gets to me.
Any suggestions/comments on relief , causes, similar experience? thanks
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?